# SDR WWMA9700121

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.
